# SDR ABXA20120608215

- Difficulty date: June 8, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 53,437 hours, 38,837 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 114T012913
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT INBOARD LINK DOOR, AFT ANGLE CORRODED UNDER NUT PLATES.  REMOVED NR 7 SLAT INBOARD LINK DOOR, REMOVED AND REPLACED ANGLE ON DOOR, RE-INSTALLED NR 7 SLAT INBOARD LINK DOOR IAW B767 AMM 57-41-59-4, B767 SRM 51-40-02, DWG 114T0129, FABRICATED REPLACEMENT ANGLE IAW DWT 114T0129, ACFT WAS GROUNDED.
